# SDR S2YA97021

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801SK
- Make and model: Beech 1900D
- Aircraft serial: UE80
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Propeller Boot
- Part number: 4E30171
- Condition: Debonded
- Location: Rt Propeller
- Part time: 459 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

MKE/LSE - FLT 1093 - DURING FLIGHT, THE RT PROPELLER THREW A DEICE BOOT.  THE CREW WAS ALERTED TO THE BOOT BEING FLUNG BY THE NOISE IT MADE HITTING THE SIDE OF THE FUSELAGE.  THE CREW RETURNED TO MKE FOR REPAIRS.  MAINTENANCE REPLACED THE PROPELLER, INSPECTED THE FUSELAGE FOR DAMAGE, AND THEN AIRCRAFT WAS RETURNED TO SERVICE.  (X)
